Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Masturbation addiction, take glucose and preform yoga on over doing, have profuse sweat, lack of concentration. How can I control my habit?

hi doctor i have the habit of masturating two or three times i.e if done excessively i do a bit of yoga but after ejaculation i have trouble of keeping myself up i drink glass of glucose d to get back my energy i drink black tea also usually i notice lot of sweat in my forehead whenever i go out i can t concentrate and i feel dull, also due to beck anxiety problem i take medicine such as trazine s is it ok for me to masturbate or should i have total control over it and stop doing for 4-5 months ved
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  897
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Jul 2012
Dear Ved,
I suggest you go across to my profile & look up the answers i have given on masturbation in the public forum. There are a lot of mis-apprhensions about masturbation & have attempted to clear them. Basically, masturbation is akin to sex but sans another partner. It is literally 'different strokes' for different people. Not everyone can agree on which is the best way to do it, how often to do it or whether it is 'good' for oneself or not. What everyone is in agreement is that at some point in our lives, almost all of us (men or women) will have attempted it at some point or the other ..either consciously or sub-consciously. Certain religions dub it a 'sin' & certain others' dont make much of it. The kamasutra describes it in detail. The Ancient Greek & Egyptian cultures document it in graphic detail & some even considered it a 'Gift from the God's'! The After-effects of masturbation are also akin to the sexual act..assuming you are male & ejaculation takes place, you should feel elevated, a heightened sense of elation (temporary) & a raised BMR & a feeling akin orgasm of 'well being' & 'relaxation'. What you describe as inability to concentrate or dull or anxiety is probably just that..'anxiety disorder'..unrelated to masturbation. So to answer your question specifically..No the number of times you masturbate will depend on one's libido et al & there is no such thing in my book as 'excessive'..if you feel that way, then obviously you must cut down. It has no relation to your medication trazine. As for should you have control over it & stop or continue..that is a personal choice & only You can decide that which is in your best interest!
All the best buddy. Do hope this has helped you make an informed choice. Cheers!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor